# SDR DXTA2025092905113

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 9,871 hours, 7,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0434L50000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WHITE EMER LIGHT LOCATED IN THE LAV AREA BELOW THE TOILET IS INOP WHEN TESTING THE EMERGENCY LIGHTS CORRECTIVE ACTION: TECHS FOUND THE EMERGENCY LIGHTING ASSY BROKEN. TECHS REMOVED THE DAMAGED UNIT ANDINSTALLED AN OPERATOR SUPPLIED EMERGEMCY LIGHTING ASSY PER PHENOM 300 AMM 33-52-11 ALL OPS CHECKS GOOD NO FURTHER DEFECTS NOTED
